When I was young, over 40 yrs ago, I was treated for hyperthyroidism. I am currently taking Lisinopril for HBP. I had been taking Detrol, but since the insurance no longer covers that, I was prescribed Oxybutynin. It seems to be effective but I seem to have trouble sleeping. This is not unusual for me but I'm wondering if it's activating my thyroid.
18 Mar 2011
Oxybutynine has a side effect of insomnia and restlessness. The drug can aggravate hyperthyroid and hypertension! This is definitely not a good drug for you. Perhaps your Dr would be willing to appeal to your insurance company that you have had a trial of Oxybutynin and it is not compatible with your other diagnosis and that the Detrol is medically necessary in your case.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have seizures-500mg 2x day depokote ER, high blood pressure lisinopril 10 mg., high cholesterol- pravastatin sodium 40 mg and thyroid ...
1 answer • 5 Oct 2009
I have no thyroid function, have Addison’s, hepatitis autoimmune,am diabetic, show grins now high blood pressure 215/191 a couple of days ago. ...
1 answer • 23 Oct 2009
... 116 over 83 .Should he still continue taking his meds even though it's not high?
6 answers • 31 May 2012
High blood pressure
1 answer • 11 Apr 2013